# SDR CA970715004

- Difficulty date: July 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737217
- Engine: Pwa JT8D17
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: ST104Z
- Condition: Faulty
- Location: #2 Eng Oil Press
- Component: Ametek
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) TAKEOFF ABORTED AT 70 KNOTS WHEN #2 ENGINE OIL PRESSURE DROPPED TO ZERO. OIL PRESSURE TRANSMITTER AND PRESSURE REGULATOR WERE REPLACED AND AFTER GROUND RUNUP THE AIRCRAFT WAS RETURNED TO SERVICE.
